# SDR ASOA201000847

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 16,551 hours, 14,175 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AT FS 621.00 IS CRACKED ABOVE LINTEL ATTACH POINT. AREA IS MARKED. REPAIRED IAW EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETED AND THE REPAIR COMPLIES WITH THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230, REV D.
